

cope

PRIMARY EYE CARE PROGRAM Saturday and Sunday November 6-7, 2010

SATURDAY NOVEMBER 6, 2010 COPE # Time **Lecture Title and Speaker** 7:15 am Registration **Treatment of Ocular Allergy** 8:00 -Carlo J. Pelino, OD, FAAO 28921-SD 9:00 am 1 Hour This course reviews the pathophysiology, clinical presentation and therapeutic management of allergic conditions affecting the eyelids and conjunctiva. Managing the Anterior Segment in Systemic Disease Carlo J. Pelino, OD, FAAO 9:00 -28922-AS This course discusses the diagnosis and treatment of anterior segment abnormalities in 10:00 am 1 Hour relation to underlying systemic disease. Etiology, diagnosis and treatment modalities will be discussed. 10:00 -Coffee Break 10:30 am **Uveitis and Associated Conditions** Carlo J. Pelino, OD, FAAO and Joseph J. Pizzimenti, OD, FAAO 10:30 -28789-AS Optometric physicians are frequently faced with the responsibility of making decisions in 12:30 pm the management of their patients with inflammation of the uveal tract. This course 2 Hours provides a survey of uveitis pathogenesis, diagnosis and management. Covered topics include etiologies, systemic associations, differential diagnoses and pharmacotherapy. 12:30 -Lunch On Your Own 1:00 pm **Retina Grand Rounds** Carlo J. Pelino, OD, FAAO and Joseph J. Pizzimenti, OD, FAAO Diseases of the eye's posterior segment may present with certain telltale signs. This 1:00 -28790-PS course goes "back to the basics" to review functional anatomy and examination techniques 3:00 pm 2 Hours for the posterior segment. Special emphasis is placed on identifying the clinical signs of vascular, degenerative, infectious and inflammatory vitreo-retinal diseases. The most current management protocols will also be presented in a case-based format.

Program and Speakers are Subject to Change



	PRIMARY EYE CARE PROGRAM Saturday and Sunday November 6-7, 2010	COPE
SUNDAY	NOVEMBER 7, 2010	
Time	Lecture Title and Speaker	COPE #
7:15 am	Registration and Continental Breakfast	
8:00 – 10:00 am	The Eye in Obesity Joseph J. Pizzimenti, OD, FAAO The prevalence of obesity has reached epidemic proportions in many countries. Among other eye diseases, obesity has been linked with cataracts, glaucoma, age-related macular degeneration and diabetic retinopathy. This course provides a review of ocular and systemic manifestations of obesity. It discusses methods for optometrists to educate and encourage their patients.	22108-SD 2 Hours
10:00 – 10:30 am	Coffee Break	
10:30 – 11:30 am	Uncomplicating Contact Lens Complications Mile Brujic, OD Contact lenses are an extremely important component to most primary eye care practices. Unfortunately this means that so are contact lens complications. This course will discuss the etiology, diagnosis and treatment of common and uncommon contact lens complications. It will empower the eye care professional with a greater understanding and appreciation of the medical nature of contact lenses and the importance of proper care for optimal wear.	24525-CL 1 Hour
11:30 – 1:00 pm	Hot Buffet Lunch	
1:00 – 2:00 pm	Co-Management of Retinal Disease Joseph J. Pizzimenti, OD, FAAO This interactive course uses clinical cases to present timely topics in the co-management of retinal disease. Participants will enhance their clinical knowledge base about nutritional aspects of age-related macular degeneration and gain new insight into pharmacologic treatment for post-operative cystoid macular edema.	21534-PS 1 Hour
2:00 – 3:00 pm	Pharmacotherapy of Posterior Segment Joseph J. Pizzimenti, OD, FAAO This course covers the use pharmacotherapy for diseases of the posterior segment. Clinical cases are used to illustrate indications, mechanism of action, contraindications, route of administration, adverse effects and dosage of these therapeutic agents.	29512-PS 1 Hour
3:00 – 3:30 pm	Coffee Break	
3:30 – 4:30 pm	The Cornea in Systemic Disease Raymond Stein, MD, FRCSC This course will present several medical complications that appear in the cornea due to systemic disease and its treatment. Treatment advancements will be addressed and case analyses will be presented.	29682-SD 1 Hour
4:30 – 5:30 pm	Glaucoma Grand Rounds Amber Sheikh, MD, FRCSC This course will provide an overview of the basic principles of glaucoma management and the common therapeutics that are currently available for treatment.	29681-GL 1 Hour

PROGRAM



cope



Primary Eye Care Program Continuing Education Seminar Registration

Embassy Grand Convention Centre 8800 The Gore Road | Brampton | Ontario | L6P 0B1 (Highway 7 and Highway 427) www.infinityeventgroup.ca

SUNDAY REGISTRATION INCLUDES

Continental breakfast Hot buffet lunch Coffee breaks Admission to Optifair Canada Trade Show

SEMINAR AND TRADE SHOW HOURS

Saturday November 6, 2010: 8:00 am to 3:00 pm Sunday November 7, 2010: 8:00 am to 5:30 pm

13 COPE Hours Available

Check One: \Box Optometrist \Box Ophthalmic Assistant

Last Name	Firs	First Name	
Address		Apartment/Suite #	
City	Province	Postal Code	
Telephone	Fax *Please provide a fax	E-mail Address number or an email address for registration confirmation*	

Registration Prices and Options:

Saturday November 6, 2010	\$189.00 plus \$24.57 HST	\$213.57
Sunday November 7, 2010	\$219.00 plus \$28.47 HST	\$247.47
Saturday and Sunday November 6 and 7, 2010	\$329.00 plus \$42.77 HST	\$371.77

Method of Payment:

□ Visa □ MasterCard □ Cheque – Payable to The Academy of Ophthalmic Education

Credit Card Number

Expiry Date

Mail Or Fax Your Completed Form To

The Academy of Ophthalmic Education 35 West Pearce Street, Unit 35 Richmond Hill, Ontario L4B 3A9

Fax: 905.731.8235 | Tel: 905.731.6022

Authorized Signature

Visit us at aoece.com